# SDR IPXA09156345

- Difficulty date: May 27, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 5,649 hours, 3,454 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR NR 2 ENG INBOARD T/R LWR AFT CLOSURE IS CRACKED AT LWR END.  REMOVED, FABRICATED AND INSTALLED REPAIR ANGLES, AND FILLER IAW IPXA EO A300-7830-33879-A AND SAA EA 300-7830-A1839.
